MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; CC TIBIAL INSERT SZ 3, 30MM

EXACTECH, INC. OPTETRAK; CC TIBIAL INSERT SZ 3, 30MM
Catalog Number 208-23-30
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant devices: (cn: 204-04-33, sn: (b)(4)) trapezoid tibial tray sz 3f/3t, (cn: 208-23-11, sn; (b)(4)) cc tibial insert sz 3, 11mm, (cn: 204-34-12, sn: (b)(4)) fluted stem extension 120l x 14 mm.Pending engineering evaluation.
 
Event or Problem Description
Index surgery: (b)(6) 2018.A poly swap and washout was performed on (b)(6) 2019, but the infection persisted.
 
Additional Manufacturer Narrative
Section h10: (h3) the clinical evaluation noted based on review of all available information, the evidence suggest that the reported event is related to a infection 5 months post-op the implant.The cause of the revision is most likely is related to the patient¿s infection.
 
Additional Manufacturer Narrative
Section h10: (h3) the clinical evaluation noted based on review of all available information, the evidence suggest that the reported event is related to a infection 5 months post-op the implant.The cause of the revision is most likely is related to the patient's infection no information provided in the following section(s): a3, a5, b6.The following section(s) have additional info: b5, g4, g7, h1, and h2 section h11: corrections made in the following section(s): (b4) the event date was entered incorrect in the inital submission.Should be 10-apr-2019.

Brand Name
OPTETRAK
Common Device Name
CC TIBIAL INSERT SZ 3, 30MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9163646
Report Number1038671-2019-00496
Device Sequence Number19480855
Product Code JWH
UDI-Device Identifier10885862054319
UDI-Public10885862054319
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/10/2018
Device Catalogue Number208-23-30
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/17/2019
Supplement Date Received by Manufacturer11/06/2019
11/06/2019
Initial Report FDA Received Date10/07/2019
Supplement Report FDA Received Date11/06/2019
11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight96